# SDR CALA9802033

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN LT O/B MIDFLAP I/B MOST RIB.  THE CRACK WAS STOP DRILLED AND A REINFORCING ANGLE WAS INSTALLED IAW SRM 51-40-3 AND 51-10-2.
